# SDR GTIA050225

- Difficulty date: July 14, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Bs 1497
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT ACCESSORY COMPARTMENT BETWEEN STATION 1497 CANT TO STATION 1510 CANT ABOUT 4 O`CLOCK POSITION INTERCOSTAL BENT.  FURTHER INSPECTION, INTERCOSTAL WAS FOUND TO HAVE A CRACK IN THE RADIUS MATERIAL.  TRIMMED OUT CRACKED AREA.  FABRICATED REPAIR ANGLE AND FILLER.  TREAT, PRIMED AND INSTALLED REPAIRED ANGLE AND FILLER.  (M)
